# SDR SWIA201541003

- Difficulty date: March 26, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 29,569 hours, 25,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER LT END CAP DENTED.  REPAIRED DENT ON PAX DOOR LOWER LT END CAP REF REO.
